On the strong (C, α) laws of large numbers

Yoshimoto Takeshi: On the strong (C, α) laws of large numbers. In: Acta scientiarum mathematicarum, (87) 3-4. pp. 679-707. (2021)

[thumbnail of math_087_numb_003-004_679-707.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (347kB)


We give a necessary and sufficient condition for the strong (C, α) law of large numbers with real order α > 0 for weighted sums of independent random variables satisfying the property α-WH analogous to, though weaker than, the Hartman’s type property. In particular, if a sequence of random variables is two-sided, then the strong (C, α) law of large numbers for the sequence can also be characterized by the ergodic Hilbert transform.

Item Type: Article
Heading title: Probability theory
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2021
Volume: 87
Number: 3-4
ISSN: 2064-8316
Page Range: pp. 679-707
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/75796/
DOI: 10.14232/actasm-021-271-y
Uncontrolled Keywords: Valószínűségszámítás, Matematika
Additional Information: Bibliogr.: p. 705-707. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2022. May. 24. 13:58
Last Modified: 2022. May. 24. 13:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/75860

Actions (login required)

View Item View Item